American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53B25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Zejun Hu, Cece Li and Dong Zhang. A differential geometric characterization of the Cayley hypersurface. Proc. Amer. Math. Soc. 139 (2011) 3697-3706. MR 2813399.
Abstract, references, and article information   
View Article: PDF

[2] Sung-Yeon Kim. Regularity of rigid CR hypersurfaces in a sphere. Proc. Amer. Math. Soc. 139 (2011) 129-137. MR 2729077.
Abstract, references, and article information   
View Article: PDF

[3] Chengjie Yu. Nonpositively curved Hermitian metrics on product manifolds. Proc. Amer. Math. Soc. 139 (2011) 1469-1472. MR 2748441.
Abstract, references, and article information   
View Article: PDF

[4] Ildefonso Castro and Ana M. Lerma. Hamiltonian stationary self-similar solutions for Lagrangian mean curvature flow in the complex Euclidean plane. Proc. Amer. Math. Soc. 138 (2010) 1821-1832. MR 2587467.
Abstract, references, and article information   
View Article: PDF

[5] Marcos Dajczer and Luis A. Florit. A counterexample to a conjecture on flat bilinear forms. Proc. Amer. Math. Soc. 132 (2004) 3703-3704. MR 2084094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ildefonso Castro and Francisco Urbano. A characterization of the Lagrangian pseudosphere. Proc. Amer. Math. Soc. 132 (2004) 1797-1804. MR 2051144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bahaa E. Abdalla and Franki Dillen. A Ricci-semi-symmetric hypersurface of Euclidean space which is not semi-symmetric. Proc. Amer. Math. Soc. 130 (2002) 1805-1808. MR 1887029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Luc Vrancken. Minimal Lagrangian submanifolds with constant sectional curvature in indefinite complex space forms. Proc. Amer. Math. Soc. 130 (2002) 1459-1466. MR 1879970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yuxin Ge. Immersed surfaces of prescribed Gauss curvature into Minkowski space. Proc. Amer. Math. Soc. 129 (2001) 2093-2101. MR 1825922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Marcos Dajczer and Luis Florit. Euclidean conformally flat submanifolds in codimension two obtained as intersections. Proc. Amer. Math. Soc. 127 (1999) 265-269. MR 1458866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Fuquan Fang. On the topology of isoparametric hypersurfaces with four distinct principal curvatures. Proc. Amer. Math. Soc. 127 (1999) 259-264. MR 1458870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Christine Scharlach and Luc Vrancken. Centroaffine surfaces in $\mathbb{R}^{4}$ with planar $\nabla$-geodesics . Proc. Amer. Math. Soc. 126 (1998) 213-219. MR 1452827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] K. S. Sarkaria and S. M. Zoltek. Positively curved bilinear forms . Proc. Amer. Math. Soc. 97 (1986) 577-584. MR 845968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yoshio Matsuyama. Complete hypersurfaces with $RS=0$ in $E\sp{n+1}$ . Proc. Amer. Math. Soc. 88 (1983) 119-123. MR 691290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Yosio Muto. Deformability of a submanifold in a Euclidean space whose image by the Gauss map is fixed . Proc. Amer. Math. Soc. 76 (1979) 140-144. MR 534405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Peter W. Jones. A complete bounded complex submanifold of ${\bf C}\sp{3}$ . Proc. Amer. Math. Soc. 76 (1979) 305-306. MR 537094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Keti Tenenblat. On infinitesimal isometric deformations . Proc. Amer. Math. Soc. 75 (1979) 269-275. MR 532149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Zensho Nakao. Submanifolds of a Riemannian manifold with semisymmetric metric connections . Proc. Amer. Math. Soc. 54 (1976) 261-266. MR 0445416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1